# SDR ASAA2015110413640

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 27,907 hours, 8,542 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOTICED ON PREFLIGHT AUTOFAIL LIGHT ILLUMINATED.  ACFT GROUNDED.  NR 1 PRESSURE CONTROLLER LOGGED FAULT 35 IN EXISTING FAULTS.  PERFORMED FIM 21-31, TASK 824 AND CPC BITE PROCEDURE ON BOTH PRESSURE CONTROLLERS.  SYSTEM OPS NORMAL, NO CURRENT FAULTS, AUTO FAIL LIGHT IS EXTINGUISHED.  GROUND VERIFICATION SUCCESSFUL.
